advertisement
Question
Posted by: Nicole | 2011/04/11

Does it damage the ovaries?

Hi Cyberdoc

I have had Pcos for two years now. I would like to know will or does ovarian cyst/s damage the ovaries over time? I am 22 years of age. I also find it exceptionally difficult to even Lose 2kg I weigh 48kg and I am 1,5m. According to my BMI I am normal in terms of weight. I have done some research and some sites suggested that losing 10% of your body weight should help. But if I do lose 10% then i''ll be underweight. Is there perhaps a specific diet that needs to be followed. I do excersize and basically only eat legumes. I don''t eat any chocolate or anything that has sugar in. (except for when I drink tea, juice or coffee. No hot chocolate) I DO NOT drink or smoke.

Thanks in advance.
Regards: Nicole

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nicole
I don't think the cysts will damage the ovaries to such an extent that it won't work anymore, although it may cause scar tissue. If you are already at your healty weight I would not advise you to lose more weight. You may need to take medication to stabilize the hormonal levels, which cause the symptoms of weight gain, abnormal hair growth and menstrual irregularities. Your gynecologist will be able to prescribe the correct medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/11

Hallo Nicole
I don't think the cysts will damage the ovaries to such an extent that it won't work anymore, although it may cause scar tissue. If you are already at your healty weight I would not advise you to lose more weight. You may need to take medication to stabilize the hormonal levels, which cause the symptoms of weight gain, abnormal hair growth and menstrual irregularities. Your gynecologist will be able to prescribe the correct medication.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement